MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CMV IGG; CYTOMEGALOVIRUS IMMUNOASSAY

ROCHE DIAGNOSTICS ELECSYS CMV IGG; CYTOMEGALOVIRUS IMMUNOASSAY
Catalog Number 09118551190
Medical Device Problem Codes False Positive Result (1227); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).
 
Event or Problem Description
The initial reporter questioned a positive result for 1 patient sample tested for elecsys cmv igg (cmv igg) on a cobas e 801 analytical unit.The initial result was 21 u/ml (positive).According to the customer¿s internal protocol, the sample was sent to an external laboratory using an e801 analyzer and the result was 5 u/ml (negative).
 
Additional Manufacturer Narrative
The sample that was sent to the external laboratory using an e801 analyzer was repeated, and the cmv igg result was again 5 u/ml.The external laboratory interprets this result as negative.Product labeling states that cmv igg results = 1.0 coi are interpreted as positive.Therefore, the results of 21 u/ml (from the initial report) and 5 u/ml are not discrepant; both results are positive.
 
Additional Manufacturer Narrative
Product labeling states that cmv igg results = 1.0 coi are interpreted as positive.All provided results were positive.The provided results were not discrepant.The investigation did not identify a product problem.

Brand Name
ELECSYS CMV IGG
Common Device Name
CYTOMEGALOVIRUS IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21547964
Report Number1823260-2025-00667
Device Sequence Number12805615
Product Code LFZ
UDI-Device Identifier07613336198469
UDI-Public07613336198469
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K220911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number09118551190
Device Lot Number80587601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer04/11/2025
05/05/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date05/01/2025
05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown